Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On a Characterization of Information Improvement

Ram Autar
Journal of Applied Probability
Vol. 12, No. 2 (Jun., 1975), pp. 407-411
DOI: 10.2307/3212459
Stable URL: http://www.jstor.org/stable/3212459
Page Count: 5
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On a Characterization of Information Improvement
Preview not available

Abstract

The object of this paper is to characterize an information theoretic measure associated with three probability distributions known as 'Information Improvement' through a functional equation which arises by considering the additive property of the measure. This measure has been extensively used in economic analysis.

Page Thumbnails

  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411